Dilantin ® FDA Report
The following excerpt is from the FDA concerning Dilantin.
Dilantin-125 (phenytoin oral suspension, USP) Suspension
Detailed View: Safety Labeling Changes Approved By FDA Center for Drug Evaluation and Research (CDER) -- April 2009
- Suicidal behavior and Ideation- all new section
Information for Patients
- Patients, their caregivers, and families should be counseled that AEDs, including Dilantin, may increase the risk of suicidal thoughts and behavior and should be advised of the need to be alert for the emergence or worsening of symptoms of depression, any unusual changes in mood or behavior, or the emergence of suicidal thoughts, behavior, or thoughts about self-harm. Behaviors of concern should be reported immediately to healthcare providers.
Have you been injured after taking Dilantin®? Contact the injury attorneys at Peterson & Associates, P.C.for your free case evaluation by calling us.